# SDR HEEA078706

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,404 hours
- System (JASC): 7600 · Engine Controls
- Part: Ecu
- Part number: 23071644
- Part serial: JG9ALK0601
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECU HAS TWO PINS BENT OVER IN FORWARD CONNECTOR PLUG.
